# SDR AALA2019032099002

- Difficulty date: March 18, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N948NN
- Make and model: Boeing 737823
- Aircraft serial: 31189
- Aircraft time: 16,269 hours, 6,157 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: False Activation
- Location: Eec
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE OFF AT APPROXIMATELY 70 KNOTS,  ENGINE ANNUNCIATOR LIGHT EECS BOTH ILLUMINATED IN ALTERNATE MODE.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE PERFORMED AN EEC TEST 13,  ENGINE RUN IAW AMM 73-05-00-810-811. NO FAULT NOTICED.
